Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the smaller perturbations of the lunar arguments'' [Trans. Amer. Math. Soc. 5 (1904), no. 3, 279-287; 1500674]


Author: Ernest William Brown
Journal: Trans. Amer. Math. Soc. 5 (1904), 551
MSC: Primary 70F15; Secondary 70F05
Original Article: Trans. Amer. Math. Soc. 5 (1904), 279-287.
MathSciNet review: 1500470
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F15, 70F05

Retrieve articles in all journals with MSC: 70F15, 70F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500470-6
Article copyright: © Copyright 1904 American Mathematical Society